English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Lax equations in ten-dimensional supersymmetric classical Yang-Mills theories

Gervais, J.-L. (2000). Lax equations in ten-dimensional supersymmetric classical Yang-Mills theories. Theoretical and Mathematical Physics, 123(2), 569-575.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-19A1-A Version Permalink: http://hdl.handle.net/21.11116/0000-0004-19A2-9
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Gervais, Jean-Loup1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Internal
 Identifiers: eDoc: 136948
Other: 29035
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Theoretical and Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 123 (2) Sequence Number: - Start / End Page: 569 - 575 Identifier: -